# SDR UIEA200800013

- Difficulty date: January 10, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 37,869 hours, 5,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TE MID FLAP UPPER SURFACE HAS DENT APPROX 1.0 INCHES IN DIAMETER LOCATED 28 INCHES FORWARD OF THE TRAILING EDGE AND 29 INCHES OUTBOARD OF THE CONTACT FACE OF THE ACCORDION SEAL.  DENT BLENDED OUT FILLED OUT IN IAW SRM51-70-06 AND EO 4457A116
